# SDR DALA1110550672

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 62,454 hours, 28,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT AT SEAT 4C INOPERATIVE.  MAINTENANCE REPAIRED THE      WIRING AT SEAT 4C.  OPERATIONAL CHECK WAS GOOD. (2011-D0195)
